# SDR SWAA2022092765205

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SERVICE DOOR SURROUND LOWER STUB FRAME CRACKED BS294 RBL55 WL209. / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS IAW SRM 53-10-15- 1A-2 ALLOWABLE DAMAGE 2 AND IDENTIFICATION IAW SRM 53-10-15-0I-2;[02] EVALUATED DAMAGE; DIMENSION OF CRACK L: 2' FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-10-15- 1A-2 ALLOWABLE DAMAGE 2 FIGURE 103 DETAIL 'L';[03] REMOVED AT FWD CABIN SERVICE DOOR SURROUND LOWER STUB FRAME BS294 RBL55 WL209. IAW SRM 51-40-02;[04] RECEIVED; LOCATED AND DRILLED NEW STUB FRAME P/N 141A8371Y10 LOT# 1486979-1 IAW SRM 51-40-05 AND DWG 141A8370 REV:D;[05] VERIFIED CORRECTIVE ACTION #1-4;[06] ENTERED MEASUREMENTS;[07] OK TO INSTALL NEW PART;[08] CERTIFY;[09] OK TO INSTALL PART GIVEN.;[10] VERIFIED MEASUREMENT TABLE;[11] INSTALLED NEW STUB FRAME IAW SRM 51-40-02 AND DWG 141A8370 REV:D;[12] VERIFIED CORRECTIVE ACTION 11.;[13] WORK COMPLETED;[14] VERIFIED COMPLETE. VERIFIED MEASUREMENTS.
